BibTeX record journals/jota/BuongP13

download as .bib file

@article{DBLP:journals/jota/BuongP13,
  author    = {Nguyen Buong and
               Nguyen Thi Hong Phuong},
  title     = {Strong Convergence to Solutions for a Class of Variational Inequalities
               in Banach Spaces by Implicit Iteration Methods},
  journal   = {J. Optim. Theory Appl.},
  volume    = {159},
  number    = {2},
  pages     = {399--411},
  year      = {2013},
  url       = {https://doi.org/10.1007/s10957-013-0350-4},
  doi       = {10.1007/s10957-013-0350-4},
  timestamp = {Tue, 07 Apr 2020 14:40:14 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/BuongP13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics